# SDR DXTA200601497

- Difficulty date: July 13, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N119QS
- Make and model: Beech 400A
- Aircraft serial: RK394
- Aircraft time: 984 hours, 879 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS24331
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING WAS LOWERED ON APPROACH RIGHT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE.  CYCLED GEAR TWICE AND RIGHT GEAR GREEN LIGHT ILLUMINATED.  RED LIGHT IN GEAR HANDLE WAS OUT.  INSTALLED NEW LT MAIN GEAR DOWN LOCK SWITCH AND ADJUSTED IAW HAWKER 400XP MM 32-10-10.  PERFORMED GEAR OPERATIONAL TEST IAW HAWKER 400XP MM 32-00-00, OPS CHECK GOOD.
